[4] M. Attela:
Généralisation de la définition et des propriétés des „spline fonction". C. R. Acad. Sci., Paris, Sér. A 260 (1965), 3550-3553.
MR 0212469
[5] M. Attela:
Spline-fonctions généralisées. С R. Acad. Sci., Paris, Sér. A 261 (1965), 2149-2152.
MR 0212470
[6] R. C. Brown: The adjoint and Fredholm index of a linear system with general boundary conditions. Technical Summary Report #1287, Mathematics Research Center, University of Wisconsin, Madison, Wisconsin, 1972.
[7] R. C. Brown: Duality theory for $n^th$ order differential operators under Stieltjes boundary conditions. Technical Summary Report #1329, Mathematics Research Center, University of Wisconsin, Madison, Wisconsin, 1973.
[8] C. de Boor:
Best approximation properties of spline functions of odd degree. J. Math. Mech. 12 (1963), 747-749,
MR 0154022 |
Zbl 0116.27601
[9] C. de Boor, R. E. Lynch:
On splines and their minimum properties. J. Math. Mech. 15 (1966), 953-970.
MR 0203306 |
Zbl 0185.20501
[11] M. Golomb, H. F. Weinberger:
Optimal approximation and error bounds. On Numerical Approximation. R. E. Langer, Editor, University of Wisconsin Press, Madison, 1959, pp. 117-190.
MR 0121970
[12] T. N. E. Greville: Interpolation by generalized spline functions. Technical Summary Report #784, Mathematics Research Center, University of Wisconsin, Madison, Wisconsin, 1964.
[13] T. N. E. Greville: Data fitting by spline functions. Technical Summary Report #893, Mathematics Research Center, University of Wisconsin, Madison, Wisconsin, 1968.
[16] J. W. Jerome, R. S. Varga:
Generalizations of spline functions and applications to nonlinear boundary value and eigenvalue problems. Theory and Applications of Spline Functions, T. N. E. Greville, Editor, Academic Press, New York, 1969, pp. 103-155.
MR 0239328 |
Zbl 0188.13004
[21] M. A. Naimark:
Linear Differential Operators. Part II. Ungar, New York, 1968.
Zbl 0227.34020
[23] I. J. Schoenberg:
On interpolation by spline functions and its minimal properties. On Approximation Theory, (Proceedings of the Conference held in the Mathematical Research Institute at Oberwolfach, Black Forest, Aug. 4-10, 1963), P. L. Butzei, ed., Birkhäuser Verlag, Basel, 1964, pp. 109-129.
MR 0180785
[24] I. J. Schoenberg:
On trigonometric spline interpolation. J. Math. Mech. 13 (1964), 795-825.
MR 0165300 |
Zbl 0147.32104
[25] I. J. Schoenberg:
On the Ahlberg-Nilson extension of spline interpolation: the g-splines and their optimal properties. J. Math. Anal. Appl. 21 (1968), 207-231.
DOI 10.1016/0022-247X(68)90252-7 |
MR 0223802
[27] F. W. Stallard: Differential systems with interface conditions. Oak Ridge National Laboratory Report, ORNL 1876 (1955).
[28] J. L. Wash J. H. Ahlberg, E. N. Nilson:
Best approximation properties of the spline fit. J. Math. Mech. 11 (1962), 225-234.
MR 0137283
[29] A. Zettl:
Adjoint and self-adjoint boundary value problems with interface conditions. Technical Summary Report # 827, Mathematics Research Center, University of Wisconsin, Madison, Wisconsin, 1967.
MR 0234049